Discussions that mention atenolol

High & Low Blood Pressure board


Hey all,

Just was wondering if 109/62 heartrate 55, would cause dizziness and lightheadedness? I am 37 yr old female, overwieght, have SVT and HBP, am on 180mg Diltiazem twice a day, 25mg of Benicar, and 20mg of Atenolol a day. I have been working out 5+ days a week on a treadmill doing a mile to 2 miles a day in 30 minutes for probably 3 months. Lately, after exercising, I feel really sleepy and out of it. I don't get any pain, just dizzy and I have to sit down. I feel fine during the exercise and all, and usually keep my hart rate above 120 bmp. Had and SVT last month, but I was able to control it with a couple of extra Atenolols.
I see my Internist the end of this month, but do you all think its okay to drop the benicar? I take it in the morning and all morning long I feel "out of it". Should I try to back off of it and cut a pill in half and take the half instead for awhile?

Thanks,
Lyl